# SDR 2001UALA00214

- Difficulty date: March 7, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N7279U
- Make and model: Boeing 727222
- Aircraft serial: 21557
- Aircraft time: 64,272 hours, 36,843 cycles
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 39608831
- Condition: Failed
- Location: Cabin Pressure
- Component: 13th Stage Mod V, Airesrch, 39271611MOD
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AIRCRAFT EXPERIENCED A PRESSURIZATION PROBLEM.  AIRCRAFT RETURNED TO DEN.  *S/D*  REPLACED NR 1, AND NR 3 ENGINE HI STAGE  BLEED AIR MODULATING VALVES.  REPLACED LEFT AND RIGHT FLOW CONTROL VALVES.
